Multidimensional Hardy-type inequalities on time scales with variable exponents
A new Jensen inequality for multivariate superquadratic functions is derived and proved. The derived Jensen inequality is then employed to obtain the general Hardy-type integral inequality for superquadratic and subquadratic functions of several variables.
CitationFabelurin OO, Oguntuase JA, Persson LE. (2019) Multidimensional Hardy-type inequalities on time scales with variable exponents. Journal of Mathematical Inequalities,13 (3), 725-736
MetadataShow full item record
Copyright: Authors transfer copyright to the publisher as part of a journal publishing agreement, but have the right to: Share their article for personal use, internal institutional use and scholarly sharing purposes, with Ele-Math logo and DOI link. Retain patent, trademark and other intellectual property rights (including research data). Proper attribution and credit for the published work.